On the localization and stabilization of the solutions of the Cauchy problem for parabolic systems in classes of generalized functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1987), pp. 37-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_6_a5,
author = {V. V. Gorodestkiǐ},
title = {On the localization and stabilization of the solutions of the {Cauchy} problem for parabolic systems in classes of generalized functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {37--46},
year = {1987},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_6_a5/}
}
TY - JOUR AU - V. V. Gorodestkiǐ TI - On the localization and stabilization of the solutions of the Cauchy problem for parabolic systems in classes of generalized functions JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1987 SP - 37 EP - 46 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1987_6_a5/ LA - ru ID - IVM_1987_6_a5 ER -
%0 Journal Article %A V. V. Gorodestkiǐ %T On the localization and stabilization of the solutions of the Cauchy problem for parabolic systems in classes of generalized functions %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1987 %P 37-46 %N 6 %U http://geodesic.mathdoc.fr/item/IVM_1987_6_a5/ %G ru %F IVM_1987_6_a5
V. V. Gorodestkiǐ. On the localization and stabilization of the solutions of the Cauchy problem for parabolic systems in classes of generalized functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1987), pp. 37-46. http://geodesic.mathdoc.fr/item/IVM_1987_6_a5/